# SDR IXXA20250806001

- Difficulty date: August 6, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N241AZ
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 104,185 hours, 18,710 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 313T3360182
- Condition: Cracked
- Location: Zone 400
- Part time: 104,185 hours, 18,710 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON FAIRING 447DB INTERNAL BULKHEAD IS CRACKED.
